When Can Children Defecate Again After Taking Laxatives?

Illustration of When Can Children Defecate Again After Taking Laxatives?
Illustration: When Can Children Defecate Again After Taking Laxatives? henryford.com

Good evening. Permission to ask, after before experiencing contipation and taking laxatives, then at night the faeces come out … then when is the normal time when the child can defecate? In the morning? Or when do you thank me

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically, the bowel pattern of each person can be different, there are people who can defecate every day, 2-3 times a day, defecate every 2-3 days, and the different patterns of defecation may not necessarily indicate a disturbance in the person's digestion. Chapter 2-3 times a day will not be called diarrhea if the consistency is not watery, the amount is not more than usual, and there are no other symptoms that interfere. CHAPTER 2-3 days also will not be said to constipation if it is usually always CHAPTER 2-3 days and CHAPTER that comes out is not hard. Therefore you should explain in advance how the pattern of child bowel movements usually. It cannot be said with certainty when the next child should defecate because there are many factors that influence this (for example, how is the pattern of the previous child CHAPTER, whether he has enough to eat and if his food contains enough fiber, does the child drink enough, is the antihistamine drug still consumed, and etc.).


Antihistamine drug consumption can indeed cause side effects in the form of constipation. Constipation on the use of antihistamines can occur because these drugs have anticholinergic effects that can reduce fluid production in the glands. This will make the stool harder and harder to pass. If the child is still taking antihistamines, then you should try to give more fluids to children to avoid this constipation. Antihistamines should also not be used in the long term. Consult your doctor who prescribed medication if symptoms persist.

So much information from me, hopefully enough answer

: by

Related Question

The Cause Of A Tense Stomach And Feels Full?

The Cause Of A Tense Stomach And Feels Full?

(1 year ago)

hello … I want to ask what causes the stomach to tense and feel full even though I haven’t eaten …...

Dizziness, Weakness And Cold Sweat When Taking Antibiotics?

Dizziness, Weakness And Cold Sweat When Taking Antibiotics?

(1 year ago)

Hello, I want to ask Two days ago I was treated for a fever there was a cough too I was given a fever medicine, a cough syrup drug also an antibiotic brand Thiamex 500, and kalmeth...

Itching Has Been 1 Year?

Itching Has Been 1 Year?

(1 year ago)

I have experienced itching for 1 and a half years. When moist, sweating, using tight clothes, itchy skin on certain parts of the body, and cloudy or not too cold weather. When scra...

Leave a Reply

Your email address will not be published. Required fields are marked *